MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, MEDIUM, 6X6.5IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11450-040B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while squeezing to activate a cardinal health hot pack, fluid from the pack spurted out across the patient¿s right arm and also into the patient¿s eye.Customer has indicated that they cannot provide any additional information on the reported injury, additional treatment or how the pack material was removed from the patient after several requests for this information.
 
Additional Manufacturer Narrative
Device history review was completed on the reported lot number v1k164.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.70 samples were received and reviewed.The samples were not activated.The samples were visually inspected, activated, and then inspected again for reported failure mode.The failure mode was unable to be confirmed via evaluation of the returned samples.A warning is being added to the label which instructs customer to activate away from all people.The manufacturing site will continue to monitor complaint trends.

Brand Name
HOT PACK, MEDIUM, 6X6.5IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key12713194
Report Number1423537-2021-00685
Device Sequence Number11899860
Product Code IMD
UDI-Device Identifier10885380167188
UDI-Public10885380167188
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11450-040B
Device Catalogue Number11450-040B
Device Lot NumberV1K164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/28/2021
Patient Sequence Number1